# SDR SCNA98043

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NUMBER TWO ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE DROPPED TO 25 PSI WITH THE QUANTITY DOWN TO .8 GALLONS.  SHUT DOWN NUMBER TWO ENGINE AND DIVERTED TO DEN.  REMOVED AND REPLACED NUMBER TWO ENGINE MAIN ACCESSORY GEARBOX.  LEAKS, OPERATIONAL CHECK AND POWER RUN ACCOMPLISHED.  FUNCTIONALLY CHECKED GOOD IN ACCORDANCE WITH JT8D MAINTENANCE MANUAL SECTION 7260.
